# SDR SIMA981988

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338SB
- Make and model: Saab 340B
- Aircraft serial: 340B338
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 5166 - TWO EMERGENCY OVERHEAD LIGHTS AT ROWS 9 AND 11 DO NOT ILLUMINATE.  REMOVED AND REPLACED BULBS AT ROWS 9 AND 11 OVERHEAD LIGHTS.  OPERATIONAL CHECK GOOD.  (X)
